# SDR GLBA2001180

- Difficulty date: August 14, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 13,476 hours, 18,011 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6222501001
- Part serial: 3725
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED.  REPLACED ANTENNA, OPS CHECKED SYSTEM SATISFACTORY.
